The Open UniversitySkip to content

Recent progress in mathematical diffraction

Grimm, U. and Baake, M. (2014). Recent progress in mathematical diffraction. Acta Physica Polonica A, 146(2) pp. 474–478.

DOI (Digital Object Identifier) Link:
Google Scholar: Look up in Google Scholar


A brief summary of recent developments in mathematical diffraction theory is given. Particular emphasis is placed on systems with aperiodic order and continuous spectral components. We restrict ourselves to some key results and refer to the literature for further details.

Item Type: Journal Item
Copyright Holders: 2014 Institute of Physics, Polish Academy of Sciences
ISSN: 1898-794X
Extra Information: Proceedings of the 12th International Conference on Quasicrystals (ICQ12)
Academic Unit/School: Faculty of Science, Technology, Engineering and Mathematics (STEM) > Mathematics and Statistics
Faculty of Science, Technology, Engineering and Mathematics (STEM)
Item ID: 40887
Depositing User: Uwe Grimm
Date Deposited: 19 Sep 2014 13:08
Last Modified: 07 Dec 2018 10:25
Share this page:


Altmetrics from Altmetric

Citations from Dimensions

Actions (login may be required)

Policies | Disclaimer

© The Open University   contact the OU